International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 621-623
Local energy decay for waves governed by a system of nonlinear Shrödinger equations in a nonuniform medium
Department of Mathematical Sciences, George Mason University, Fairfax 22030, Virginia, USA
Received 21 June 1985
Copyright © 1985 J. E. Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that the local energy of a smooth localized solution to a system of coupled nonlinear Shrödinger equations in a certain nonuniform medium decays to zero as the time approaches infinity.